<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1571</article-id>
      <title-group>
        <article-title>Generalized (a, b)-reverse derivations in semi prime near rings</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Khan</surname>
            <given-names>Abdul Rauf</given-names>
          </name>
          <aff>Department of Mathematics, Khwaja Fareed University of Engineering and Information Technology, Rahim Yar Khan, Punjab, 64200, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Naz</surname>
            <given-names>Rabia</given-names>
          </name>
          <aff>Department of Mathematics, Khwaja Fareed University of Engineering and Information Technology, Rahim Yar Khan, Punjab, 64200, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Maqbool</surname>
            <given-names>Muhammad Kashif</given-names>
          </name>
          <aff>Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, 64200, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ahmad</surname>
            <given-names>Zaheer</given-names>
          </name>
          <aff>Department of Mathematics, Khwaja Fareed University of Engineering and Information Technology, Rahim Yar Khan, Punjab, 64200, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Shum</surname>
            <given-names>Kar Ping</given-names>
          </name>
          <aff>Institute of Mathematics, Yunnan University, China</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>6</issue>
      <fpage>1639</fpage>
      <lpage>1664</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>09</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>In this paper, our aim is to study the right generalized (a, b)-reverse derivations on semi-prime near-ring and generalized dependent element of right generalized (a, b)-reverse derivation and right generalized b-reverse derivation on semi-prime near-ring. We generalize some useful results by using these notions. </p>
      </abstract>
      <kwd-group>
        <kwd>Generalized (a</kwd>
        <kwd>b)-reverse derivations</kwd>
        <kwd>Semi prime near rings</kwd>
        <kwd>Generalized dependent element</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
